# SDR FDEA2019041190776

- Difficulty date: April 9, 2019
- Submitted: April 11, 2019
- Operation: Air carrier
- Aircraft: N951FD
- Make and model: Boeing 757236
- Aircraft serial: 28665
- Aircraft time: 33,421 hours, 23,417 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN EXTENDING FLAPS FROM 15 DEGREES TO 20 DURING  APPROACH, TRAILING EDGE LIGHT ILLUMINATED, AND THE  TE FLAP DISAGREE EICAS MESSAGE APPEARED. DELARED  EMERGENCY, COMPLIED WITH THE QRH AND LANDED. ARFF  RESPONSED TO THE EMERGENCY.   TROUBLESHOT IN REF TO FIM 27-51 FAULT TREE 805  FOUND FAULT CODE ON #1 FSEU CODE 305 ON FLIGHT LEG  #9 CHECKED FLAP OVERLOAD INDICATORS FOUND LEFT  OUTBOARD TRANSMISSION P/N # 25IN4022-34, S/N # 0053  OVERLOAD INDICATOR POPPED RE-SET INDICATOR CYCLED  FLAPS IN BOTH ALTN AND  WITH HYDRAULIC'S FLAPS OP'S  CHECKED NORMALLY.  OK FOR SERVICE.
